# SDR UPS99829589

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 1060 FRAME AT LONG 35L TO 35R IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION, FABRICATED AND REPAIRED FRAME IAW SRM 53-2-0.
